# SDR AALA20130311018

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE, UPPER FIXED TRAILING EDGE ATTACH ANGLE CRACKED AT ORSS 270.  REMOVED AND REPLACED THE CRACKED TRAILING EDGE ATTACH ANGLE ON LEFT WING TRAILING EDGE PER SRM 51-40-02-0G AND SRM 51-40-05-0G.
